Makale
Tam Makale
Uluslararası
2020
BOUNDS FOR RADII OF CONVEXITY OF SOME q-BESSEL FUNCTIONS
Bulletin Of The Korean Mathematical Society
Cilt 57 · Sayı 2 · ss. 355–369 · 01.03.2020
Özet
In the present investigation, by applying two different normalizations of the Jackson's second and third q-Bessel functions tight lower and upper bounds for the radii of convexity of the same functions are obtained. In addition, it was shown that these radii obtained are solutions of some transcendental equations. The known Euler-Rayleigh inequalities are intensively used in the proof of main results. Also, the Laguerre-Polya class of real entire functions plays an important role in this work.
Anahtar kelimeler
Laguerre-Polya class of entire functions
CONVEX-FUNCTIONS
Mittag Leffler expansions
radius of convexity
q-Bessel functions
zeros of q-Bessel functions
Atıf için künye
Aktas, I., & Orhan, H. (2020). BOUNDS FOR RADII OF CONVEXITY OF SOME q-BESSEL FUNCTIONS. Bulletin Of The Korean Mathematical Society, 57(2), 355–369. https://doi.org/10.4134/bkms.b190242
BibTeX
@article{aktas2020-73101,
author = {Aktas, Ibrahim and Orhan, Halit},
title = {BOUNDS FOR RADII OF CONVEXITY OF SOME q-BESSEL FUNCTIONS},
journal = {Bulletin Of The Korean Mathematical Society},
year = {2020},
volume = {57},
number = {2},
pages = {355--369},
issn = {1015-8634},
doi = {10.4134/bkms.b190242},
url = {https://akademik.atauni.edu.tr/yayinlar/73101-bounds-for-radii-of-convexity-of-some-q-bessel-functions}
}